Communications in Mathematical Sciences

Volume 6 (2008)

Number 2

An asymptotically stable scheme for diffusive coagulation-fragmentation models

Pages: 257 – 280

DOI: http://dx.doi.org/10.4310/CMS.2008.v6.n2.a1

Author

Francis Filbet

Abstract

This paper is devoted to the analysis of a numerical scheme for the coagulation and fragmentation equation with diffusion in space. A finite volume scheme is developed, based on a conservative formulation of the spatially nonhomogeneous coagulation-fragmentation model. It is shown that the scheme preserves positivity, total volume and global steady states. Finally, several numerical simulations are performed to investigate the long time behavior of the solution.

Keywords

coagulation-fragmentation equation,; finite volume method

2010 Mathematics Subject Classification

65R20, 82C05

Full Text (PDF format)